ResearchPublications
Publication details

PUBLICATION DETAILS

A bound for crystallographic arrangements

authored by
Michael Cuntz
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
Type
Article
Journal
Journal of algebra
Volume
574
Pages
50-69
No. of pages
20
ISSN
0021-8693
Publication date
15.05.2021
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Algebra and Number Theory
Electronic version(s)
https://arxiv.org/abs/1903.00300 (Access: Open)
https://doi.org/10.1016/j.jalgebra.2021.01.028 (Access: Closed)